ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On modified Gregory rules based on a generalised mixed interpolation formula

Chakrabarti, A and Hamsapriye, * (1997) On modified Gregory rules based on a generalised mixed interpolation formula. In: Journal of Computational and Applied Mathematics, 78 (1). pp. 103-124.

[img] PDF
Restricted to Registered users only

Download (995kB) | Request a copy


A mixed interpolation function in its generalised form is used to derive the generalised modified Gregory formulae. These formulae are expressed in the form of the classical rules along with two correction terms. The error terms are briefly discussed. The newly derived quadrature formulae are tested with certain numerical examples, which shows the efficiency of the generalised modified rules over classical Gregory rules, as well as the modified rules based on the mixed trigonometric interpolation. The importance of the error terms are also discussed.

Item Type: Journal Article
Publication: Journal of Computational and Applied Mathematics
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Mixed interpolation;Gregory rules;Euler Maclaurin sum formula;Finite difference formula
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 May 2007
Last Modified: 19 Sep 2010 04:36
URI: http://eprints.iisc.ac.in/id/eprint/10217

Actions (login required)

View Item View Item